Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jinx342

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Jinx342

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. Agree with andrewbleah in that AHA's, BHA's and other acids (lactic) will help the "fastest". I've had three mild chemical peels over the course of six weeks and my red spots from very recent breakouts are nearly gone. The spots on my neck ...not so much, but I am very happy with the results on my face. I've not tried the other methods mentioned, but can recommend a series of peels designed for your skin type and performed by a trained esthetician at your dr.s office. Often you can find "spec
  2. Hi Reyrey I have darker toned skin even though I look " fair. I have had post inflammatory hyper pigmentation for a long time... Sometimes over six months. Now that I do not have active acne I have started having chemical peels to address the hyper pigmentation. These peels are not super aggressive, although I do peel a bit a few days after. Peels consist mainly of lactic and glycolic acids. I have noticed quite a difference on my face although not as huge a difference on my neck (the peel
  3. I have had this type of acne and in my case it was most definitely related to my cycle. I had cysts , or rather large red hard bumps that some times came to a head, but often did not, that appeared when I was following the treatment to the letter. There are some good posts on androgens on this site. I would go to my doctor and mention to her that for a few months I had these seemingly random cyst-like acne flare ups and she would say I had "an androgen attack". They came and went... I used
  4. Interesting to see the posts on Mirena. I had my Mirena inserted in November 2011, to protect me from uterine cancer as Im on estrogen replacement and very sensitive to progesterone (I.e:depression). After 11 months I can say for me that the IUD DID make me break out a lot more (first 3-6 months) on neck, jawline,etc. AshleyC83 if your back pain continues ask your doc about Cipro. It's very common to have inflammation from the IUD and my doc prescribed Cipro (which I thought odd b.c it's usua
  5. Actually the worst acne I ever had began in my early thirties and all related to hormones and stress hormones. Very hard to treat. I remember being on a date and feeling pimples coming on(that burning feeling)-- so embarrassing and un-liberating! For me it was the combination of BCP's and stress that made my skin go crazy. And had to go back to my Dr.several times before I found the right hormone combination that worked. We also did blood work to see where my hormone levels were during the mo
×